# SDR SWAA2017072515266

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 49,274 hours, 22,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST AT LOCATION M1670.  R&R LIGHT PER AMM.
